Hello I just finished a 3 day over the counter treatment for a vaginal yeast infection.... Saturday night was my last night.... I am still receiving think discharge.... Is this normal.... Do I need to give it time to clear up... Or did I do something wrong
It does take a few days for it to work fully after you've ended treatment. I've only used the one day treatment and it was a full two days after that things got better. I'd give it another day and consider another round of treatment or visiting your doctor. good luck hon
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.